International Journal of Geosciences

International Journal of Geosciences

ISSN Print: 2156-8359
ISSN Online: 2156-8367
www.scirp.org/journal/ijg
E-mail: ijg@scirp.org
"Spatial Interpolation of Tidal Data Using a Multiple-Order Harmonic Equation for Unstructured Grids"
written by Lei Shi, Kurt W. Hess, Edward P. Myers,
published by International Journal of Geosciences, Vol.4 No.10, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top